# SDR SWAA2023031012827

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 51,720 hours, 31,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EMERGENCY LIGHTS INOP. AISLE LIGHT 6ABC; BOTH L/H OVER-WING DOOR INTERNAL LIGHTS AND THE EXTERIOR LIGHT.<[01] REPLACED THE L/H MID-CABIN BATTERY PACK (M1668) PER AMM 33-51-06. LIGHTS CHECK NORMAL.   NOTE: REMOVED BATTERY-PACK S/N IS 58094.
